In Each Tablet Other Information: Store between 20-25 degree C (68-77 degree F). Retain carton for complete product information and warnings. Cetirizine hydrochloride tablets, 10 mg. Antihistamine. Compare to Zyrtec Allergy active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Zyrtec Allergy). 24 hour. Indoor and outdoor allergies original prescription strength. For relief of: Sneezing. Runny nose. Itchy, watery eyes. Itchy throat or nose. Like it or let us make it right. That’s our quality promise. 855-423-2630. Product of India.

Equaline Allergy Relief, 10 mg, Tablets, 120 Each

$24.99$0.21 each

Description

In Each Tablet Other Information: Store between 20-25 degree C (68-77 degree F). Retain carton for complete product information and warnings. Cetirizine hydrochloride tablets, 10 mg. Antihistamine. Compare to Zyrtec Allergy active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Zyrtec Allergy). 24 hour. Indoor and outdoor allergies original prescription strength. For relief of: Sneezing. Runny nose. Itchy, watery eyes. Itchy throat or nose. Like it or let us make it right. That’s our quality promise. 855-423-2630. Product of India.

Ingredients

In Each Tablet Active Ingredients: Cetirizine HCl (10 mg), Antihistamine. In Each Tablet Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Titanium Dioxide.
Product Number: 00041163465893

Description

In Each Tablet Other Information: Store between 20-25 degree C (68-77 degree F). Retain carton for complete product information and warnings. Cetirizine hydrochloride tablets, 10 mg. Antihistamine. Compare to Zyrtec Allergy active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Zyrtec Allergy). 24 hour. Indoor and outdoor allergies original prescription strength. For relief of: Sneezing. Runny nose. Itchy, watery eyes. Itchy throat or nose. Like it or let us make it right. That’s our quality promise. 855-423-2630. Product of India.
Product Number: 00041163465893